JournalsprimsVol. 44, No. 2pp. 545–607

On the Density of Unnormalized Tamagawa Numbers of Orthogonal Groups I

  • Norihiko Hayasaka

    Tohoku University, Sendai, Japan
  • Akihiko Yukie

    Tohoku University, Sendai, Japan
On the Density of Unnormalized Tamagawa Numbers of Orthogonal Groups I cover
Download PDF

Cite this article

Norihiko Hayasaka, Akihiko Yukie, On the Density of Unnormalized Tamagawa Numbers of Orthogonal Groups I. Publ. Res. Inst. Math. Sci. 44 (2008), no. 2, pp. 545–607

DOI 10.2977/PRIMS/1210167337